Facebook Pixel
EmpowHER Guest


By Anonymous August 19, 2009 - 1:07pm
Rate This

I was taking some medication for 2 weeks for a health problem. IN that time, I stopped the med's because I ran out for 3 or 4 days. IN that time, I had some blood but not alot then it went away then I started the med's again. One of the side effects was a missed period or a delay. I stopped the med's July 19. It is now Aug 19 & it hasn't come back. I've noticed brown areas but it only lasts for a day or two. My periods are never regular & they run from 17 to 20 days. I thought of getting a HPT but don't want to waste my money b/c I know I'm not pregnant.

Add a Comment1 Comments

Dear Anon, Since you did not post the name of the medication but say that one of the side effects is a missed or delayed period, I'm going to go out on a limb here and say that is what caused you to miss a period and the spotting. Your period may need time to readjust once all of the medication is out of your system. Give it a bit more time. If it's not back by next month, give your doctor a call or pay him/her a visit.

Good Luck

August 21, 2009 - 5:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!